Table of Contents Author Guidelines Submit a Manuscript
BioMed Research International
Volume 2015 (2015), Article ID 457326, 2 pages

Chemotherapy-Induced Nausea and Vomiting

1The Medical Oncology Center of Rosebank, Saxonwold, Johannesburg 2196, South Africa
2School of Nursing, The Hong Kong Polytechnic University, Hong Kong
3Merck & Co., Rahway, NJ 07065, USA
4Medical Oncology, Santa Maria Hospital, Terni, Italy

Received 15 June 2015; Accepted 15 June 2015

Copyright © 2015 Bernardo Leon Rapoport et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bernardo Leon Rapoport, Alexander Molasiotis, Haralambos Raftopoulos, and Fausto Roila, “Chemotherapy-Induced Nausea and Vomiting,” BioMed Research International, vol. 2015, Article ID 457326, 2 pages, 2015. doi:10.1155/2015/457326